Monday, July 1, 2013

Side Effects Of Inhalers

Inhalers are commonly used to ease breathing problems. Asthmatic patients often make use of inhalers to breathe properly. Asthma is a condition in which the respiratory passages get blocked, consequently inhibiting an individual to breathe properly.

Asthmatic patients are often prescribed pills and inhalers to enable them to breathe easily. They are advised to take pills on regular basis, so that their respiratory passages do not get blocked, thus facilitating the breathing process.

In case, an individual feels immense difficulty in breathing, he or she is recommended to use inhalers. Inhalers provide instant relief to the asthmatic patient, thus enabling him or her to come out of the asthmatic attack.

However, there are certain side effects associated with the use of inhalers for asthma treatment. Let us here discuss about a few common side effects of inhalers.

Side Effects of Inhalers

The side effects of inhalers are quite mild; however at times they may pose serious problems, which might require instant medical attention. The most common side effects associated with the use of inhalers are discussed as under:

Headache

At times, an individual may have mild pain in the head due to use of inhalers for asthma treatment. The headache may also be severe in a few cases.
A Few Simple Herbal Remedies For Headache

Irritation in Throat

A few people may have irritation in throat because of using inhalers. Cough may also be a symptom of throat irritation.

Vomiting

People using inhalers for the first time to deal with asthma problem, often feel a vomiting sensation. A feeling of nausea is developed, thus making an individual feel quite uneasy and uncomfortable.

Insomnia

Another side effect of inhalers is insomnia. A few people may face sleeping problems after the use of inhalers.
Herbal Remedies For Insomnia

Dry Mouth

Dryness in mouth is a common side effect associated with the use of inhalers. It is suggested to rinse the mouth with water after making use of inhaler, so that the mouth does not remain dry.

Ear Pain

A few people might have a mild pain in ear after using inhaler for asthma treatment. Pain in ear due to use of inhalers is not quite common.
However, if such a thing occurs, then it should be immediately reported to the doctor. If the side effects of inhalers persist for a long time period, it is suggested to seek medical help as soon as possible, so that the problem does not aggravate.
Usually, an individual may not be allergic to the inhaler, but to the medicine that is inhaled with the help of inhalers, so as to treat asthma. If symptoms of allergic reactions like rashes, itching, and facial swelling are observed, it is recommended to immediately report to the doctor, so that necessary action can be taken.
Ear Pain
Also it is important for an individual to make sure that he or she does not stop using inhalers for asthma treatment, due to the side effects associated with them; else it would be difficult to control an asthmatic attack. The situation must be brought into the notice of the doctor before restricting the use of inhalers.

Source: Side Effects of Inhalers

ShareThis